# SDR VNAA2018052321101

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 4,779 hours, 4,455 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN INBD SPOILERS AND INBD SPOILERONS CAUTION MESSAGES.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. COMPLIED WITH SPOST 2. OPS CHECKED GOOD.
